Sums of arithmetic functions over values of binary forms

Volume 125 / 2006

R. de la Bretèche, T. D. Browning Acta Arithmetica 125 (2006), 291-304 MSC: Primary 11N37; Secondary 11N32. DOI: 10.4064/aa125-3-6

Authors

  • R. de la BretècheInstitut de Mathématiques de Jussieu
    Université Paris 7 Denis Diderot
    F-75251 Paris Cedex 05, France
    e-mail
  • T. D. BrowningSchool of Mathematics
    University of Bristol
    Bristol BS8 1TW, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image